# SDR USAA2015011500007

- Difficulty date: January 14, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 46,236 hours, 17,323 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT JUMP SEAT AT POSITION 4L FLASHLIGHT DEAD.  REPLACED FLASHLIGHT BATTERY AT AFT JUMP SEAT 4L.  OPERATIONS CHECKED GOOD.
